# SDR SRAA970107

- Difficulty date: January 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N875SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46063
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Anti-Fog
- Condition: Odor
- Location: Windshield
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, NOTICED ELECTRICAL BURNT SMELL IN COCKPIT.  ODOR WENT AWAY WHEN WINDSHIELD ANTI-FOG CIRCUIT BREAKER WAS PULLED.  OPERATED ANTI-FOG SYSTEM ON GROUND FOR 3 HOURS, NO FOUL ODOR DETECTED.
